# SDR FDEA202009182246

- Difficulty date: September 18, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71704
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO-STATION 1841 X= -44" WEB CRACK ON EXISTING DOUBLER REPAIR.  AFT CARGO STATION 1841 BULKHEAD WEB X= -44" REMOVED, AS PER SRM 51-33-01-0G AT   STATION 1841, X=0 TO X= -62.  WEB FABRICATED, AS PER DOUGLAS DRAWING AGA 7170   REVISION R.  WEB INSTALLED, AS PER SRM 51-33-01-0G AT STATION 1841 X=0 TO X= -62.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
